# SDR V5S2002F00000

- Difficulty date: September 10, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N980GR
- Make and model: Gulstm 695
- Aircraft serial: 95049
- Engine: Garrtt TPE331*
- Propeller: Rotol R306382F7
- System (JASC): 6110 · Propeller Assembly
- Part: Sleeve
- Part number: 660706608
- Condition: Loose
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL CRUISE FLT,  PILOT NOTICED AN UNUSUAL VIBRATION COMING FROM THE RT ENGINE.   SHUT DOWN ENGINE AS A PRECAUTION AND MADE A SINGLE ENGINE LANDING.  MAINTENANCE REMOVED SPINNER FROM THE RT PROPELLER AND FOUND THAT THE REVERSE CONTACT SLEEVE HAD BACKED OUT APPROX. .2500 INCH.  PROP CYLINDER WAS REMOVED AND REVERSE CONTACT SPRING WAS INSPECTED AND FOUND TO BE OK.  CYLINDER WAS REINSTALLED AND AIRCRAFT WAS GROUND RUN TO OPS CHECK, FOUND ALL INDICATIONS AND OPERATIONS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE AND TEST FLOWN AND NO VIBRATIONS WERE DETECTED.
